# SDR 2VKA202303290001

- Difficulty date: March 21, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N932SF
- Make and model: Bell 407
- Aircraft serial: 53653
- Aircraft time: 4,799 hours, 16,134 cycles
- Engine: Allsn 250C47B
- Engine time: 8,415 hours, 14,047 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Adapter
- Part number: M25010684
- Part serial: NA
- Condition: Dirty
- Location: Zone 200
- Component: Engine Harness, NA
- Component part number: 23062796
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE AIRCRAFT MOMENTARY LOST POWER, THE LOW ROTOR LIGHT AND CAUTION HORN SOUND FOR LESS THAN 2 SECONDS, THE POWER RETURNED TO THE AIRCRAFT AND THE FADEC DEGRADE CAUTION LIGHT ILLUMINATED.  THE PILOT CONTINUED TO MAKE THE PRECAUTIONARY LANDING IN THE FIELD.  THE MECHANIC WAS CALLED, AND HE RESPONDED TO THE LOCATION OF THE AIRCRAFT.  THE MECHANIC READ THE FAULT CODES AND ALL THE FADEC FAULT CODES POINTED TO A PROBLEM WITH THE MGT SYSTEM.  FOLLOWING THE TROUBLESHOOTING PROCEDURE IN THE ROLLS ROYCE MAINTENANCE MANUAL IT WAS DETERMINED THE RESISTANCE WAS HIGH IN THE MGT WIRING GOING FROM THE FADEC COMPUTER TO THE THERMOCOUPLE HARNESS IN THE ENGINE.  THE CANNON PLUGS WERE INSPECTED AND CLEANED IN ACCORDANCE WITH THE TROUBLESHOOTING GUIDE. THE AIRCRAFT WAS THEN GROUND RAN AND FLOWN WITHOUT ANY INCIDENT OR ANY CODES ON THE CAUTION PANEL.
